# SDR MASA200601389

- Difficulty date: May 22, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 21,583 hours, 19,793 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX599418
- Condition: Failed
- Location: Hyd System
- Part time: 15,135 hours, 11,222 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6414 SBA - NR 2 HYD PUMP 2B C/B POPPED.  MX REMOVED AND REPLACED HYD PUMP.
